# SDR UALA2011112706461

- Difficulty date: November 26, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Mismanufactured
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 1180 RT TENSION TIE STEEL PLATE HAS SHORT EDGE MARGIN AT 3 FASTENER HOLES AFTER RPR TO TENSION TIE.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED & INSTALLED NEW STEEL PLATE.
